# SDR AALA202406245330

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1234
- Condition: Faulted
- Location: Emergency Lights
- Part time: 57,986 hours, 33,690 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FAULT EMERGENCY POWER SUPPLY UNIT 10WL AT FWD GALLEY AREA. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AT FORWARD GALLEY AREA.
